# SDR SWAA2023013082094

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 947 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED AT BS 947 AND STRINGER 26L AT AFT CARGO COMPARTMENT.  REPLACED BRACKET LOCATED AT BS 947 AND STRINGER 26L AT AFT CARGO COMPARTMENT IAW SRM: 51-10-02; AND DWG: 149A8103 REV. A.
